# SDR ASAA2020051132719

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 18,985 hours, 6,114 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE RIGHT FMC FAILED FOR APPROX 1 MIN. FMC RECOVERED ON ITS OWN. GROUNDED - YES. ACCOMPLISHED FMC BITE REF B737-900 AMM 34-61-00 WITH NO FAULTS.
